Journal of the Mathematical Society of Japan

Semi-simple degree of symmetry and maps of degree one into a product of 2 spheres

Tsuyoshi WATABE

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 35, Number 4 (1983), 683-692.

Dates
First available in Project Euclid: 27 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1230396371

Digital Object Identifier
doi:10.2969/jmsj/03540683

Mathematical Reviews number (MathSciNet)
MR0714469

Zentralblatt MATH identifier
0509.57027

Subjects
Primary: 57S15: Compact Lie groups of differentiable transformations

Citation

WATABE, Tsuyoshi. Semi-simple degree of symmetry and maps of degree one into a product of $2$ spheres. J. Math. Soc. Japan 35 (1983), no. 4, 683--692. doi:10.2969/jmsj/03540683. https://projecteuclid.org/euclid.jmsj/1230396371


Export citation